Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Spotting, bleeding, Trapic MF necessary?

hi.. i had my laproscopy with D&C on April 4th.I have been having spotting and bleeding on and off from then for the past 11 days..How long will this bleeding be.?Iam asked to take trapic MF for 5 days.Is it necessary? My last periods was on March 26th.When can i expect my next period? I will be undergoing ovulation induction in this coming cycle..
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  590
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Bleeding may be sporadic for up to two weeks. Your period may be delayed 1-2 weeks or it may come on time in April. Trapic is a pain medication and antiinflammatory.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor